# SDR DALA2019051603067

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 72,272 hours, 53,800 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION; MISSING COMPOSITE MATERIAL AND PUNCTURE ON LOWER SKIN SURFACE ON MID FLAP GUIDE VANE AT OUTBD FLAP RT WING. OUTBD FLAP RT WING WAS REMOVED PER AMM 27-51-03-201 STEP 3 AND GUIDE VANE AT OUTBD FLAP PN: 5910042-512 S/N: DL120 RT WING WAS INSTALLED PER AMM 27-51-03 3B(1) TO 3B (12). VANE, CTR, OTBD OFF 92-2750-9-0003 20004 ON 09-2750-9-0008 00120. (LP1076381)
